Invariance of Poisson measures under random transformations
Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, pp. 947-972.

We prove that Poisson measures are invariant under (random) intensity preserving transformations whose finite difference gradient satisfies a cyclic vanishing condition. The proof relies on moment identities of independent interest for adapted and anticipating Poisson stochastic integrals, and is inspired by the method of Üstünel and Zakai (Probab. Theory Related Fields 103 (1995) 409-429) on the Wiener space, although the corresponding algebra is more complex than in the Wiener case. The examples of application include transformations conditioned by random sets such as the convex hull of a Poisson random measure.

Nous montrons que les mesures de Poisson sont invariantes par les transformations aléatoires qui préservent les mesures d'intensité, et dont le gradient aux différences finies satisfait une condition d'annulation cyclique. La preuve de ce résultat repose sur des identités de moments d'intérêt indépendant pour les intégrales stochastiques de Poisson adaptées et anticipantes, et est inspirée par la méthode de Üstünel et Zakai (Probab. Theory Related Fields 103 (1995) 409-429) sur l'espace de Wiener, bien que l'algèbre correspondante soit plus compliquée que dans le cas Wiener. Les exemples d'application incluent des transformations conditionnées par des ensembles aléatoires tels que l'enveloppe convexe d'une mesure aléatoire de Poisson.

DOI: 10.1214/11-AIHP422
Classification: 60G57, 60G30, 60G55, 60H07, 28D05, 28C20, 37A05
Keywords: Poisson measures, random transformations, invariance, Skorohod integral, moment identities
@article{AIHPB_2012__48_4_947_0,
     author = {Privault, Nicolas},
     title = {Invariance of {Poisson} measures under random transformations},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     pages = {947--972},
     publisher = {Gauthier-Villars},
     volume = {48},
     number = {4},
     year = {2012},
     doi = {10.1214/11-AIHP422},
     mrnumber = {3052400},
     zbl = {1278.60084},
     language = {en},
     url = {http://www.numdam.org/articles/10.1214/11-AIHP422/}
}
TY  - JOUR
AU  - Privault, Nicolas
TI  - Invariance of Poisson measures under random transformations
JO  - Annales de l'I.H.P. Probabilités et statistiques
PY  - 2012
SP  - 947
EP  - 972
VL  - 48
IS  - 4
PB  - Gauthier-Villars
UR  - http://www.numdam.org/articles/10.1214/11-AIHP422/
DO  - 10.1214/11-AIHP422
LA  - en
ID  - AIHPB_2012__48_4_947_0
ER  - 
%0 Journal Article
%A Privault, Nicolas
%T Invariance of Poisson measures under random transformations
%J Annales de l'I.H.P. Probabilités et statistiques
%D 2012
%P 947-972
%V 48
%N 4
%I Gauthier-Villars
%U http://www.numdam.org/articles/10.1214/11-AIHP422/
%R 10.1214/11-AIHP422
%G en
%F AIHPB_2012__48_4_947_0
Privault, Nicolas. Invariance of Poisson measures under random transformations. Annales de l'I.H.P. Probabilités et statistiques, Volume 48 (2012) no. 4, pp. 947-972. doi : 10.1214/11-AIHP422. http://www.numdam.org/articles/10.1214/11-AIHP422/

[1] S. Albeverio and N. V. Smorodina. A distributional approach to multiple stochastic integrals and transformations of the Poisson measure. Acta Appl. Math. 94 (2006) 1-19. | MR | Zbl

[2] K. Bichteler. Stochastic Integration with Jumps. Encyclopedia of Mathematics and Its Applications 89. Cambridge Univ. Press, Cambridge, 2002. | MR | Zbl

[3] P. Brandimarte. Numerical Methods in Finance and Economics, second edition. Statistics in Practice. Wiley-Interscience, Hoboken, NJ, 2006. | MR | Zbl

[4] P. Brémaud. Point Processes and Queues, Martingale Dynamics. Springer, New York, 1981. | MR | Zbl

[5] T. Carleman. Les fonctions quasi analytiques. Gauthier-Villars, Éditeur, Paris, 1926. | JFM

[6] C. A. Charalambides. Enumerative combinatorics. CRC Press Series on Discrete Mathematics and Its Applications. Chapman & Hall/CRC, Boca Raton, FL, 2002. | Zbl

[7] Y. Davydov and S. Nagaev. On the convex hulls of point processes. Manuscript, 2000.

[8] A. Dermoune, P. Krée and L. Wu. Calcul stochastique non adapté par rapport à la mesure de Poisson. In Séminaire de Probabilités XXII 477-484. Lecture Notes in Math. 1321. Springer, Berlin, 1988. | Numdam | MR | Zbl

[9] G. Di Nunno, B. Øksendal and F. Proske. Malliavin Calculus for Lévy Processes with Applications to Finance. Springer, Berlin, 2009.

[10] Y. Ito. Generalized Poisson functionals. Probab. Theory Related Fields 77 (1988) 1-28. | MR | Zbl

[11] J. Jacod and A. N. Shiryaev. Limit Theorems for Stochastic Processes, second edition. Grundlehren der Mathematischen Wissenschaften 288. Springer, Berlin, 2003. | MR | Zbl

[12] J. Picard. Formules de dualité sur l'espace de Poisson. Ann. Inst. Henri Poincaré Probab. Stat. 32 (1996) 509-548. | Numdam | MR | Zbl

[13] N. Privault. Girsanov theorem for anticipative shifts on Poisson space. Probab. Theory Related Fields 104 (1996) 61-76. | MR | Zbl

[14] N. Privault. Moment identities for Poisson-Skorohod integrals and application to measure invariance. C. R. Math. Acad. Sci. Paris 347 (2009) 1071-1074. | MR | Zbl

[15] N. Privault. Moment identities for Skorohod integrals on the Wiener space and applications. Electron. Commun. Probab. 14 (2009) 116-121 (electronic). | MR | Zbl

[16] N. Privault. Stochastic Analysis in Discrete and Continuous Settings. Lecture Notes in Math. 1982. Springer, Berlin, 2009. | MR | Zbl

[17] N. Privault. Generalized Bell polynomials and the combinatorics of Poisson central moments. Electron. J. Combin. 18 (2011) P54. | MR | Zbl

[18] N. Privault and J. L. Wu. Poisson stochastic integration in Hilbert spaces. Ann. Math. Blaise Pascal 6 (1999) 41-61. | Numdam | MR | Zbl

[19] J. A. Shohat and J. D. Tamarkin. The Problem of Moments. American Mathematical Society Mathematical Surveys II. Amer. Math. Soc., New York, 1943. | MR | Zbl

[20] Y. Takahashi. Absolute continuity of Poisson random fields. Publ. Res. Inst. Math. Sci. 26 (1990) 629-647. | MR | Zbl

[21] A. S. Üstünel and M. Zakai. Analyse de rotations aléatoires sur l'espace de Wiener. C. R. Acad. Sci. Paris Sér. I Math. 319 (1994) 1069-1073. | MR | Zbl

[22] A. S. Üstünel and M. Zakai. Random rotations of the Wiener path. Probab. Theory Related Fields 103 (1995) 409-429. | MR | Zbl

[23] A. S. Üstünel and M. Zakai. Transformation of Measure on Wiener Space. Springer Monogr. Math. Springer, Berlin, 2000. | MR | Zbl

[24] A. M. Veršik, I. M. Gel'Fand and M. I. Graev. Representations of the group of diffeomorphisms. Uspekhi Mat. Nauk 30 (1975) 1-50. | Zbl

[25] S. Zuyev. Stopping sets: Gamma-type results and hitting properties. Adv. in Appl. Probab. 31 (1999) 355-366. | MR | Zbl

Cited by Sources: